# SDR SWAA2021031751824

- Difficulty date: February 24, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 54,023 hours, 31,914 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER; LOWER SKIN CRACKED AT STAB STA- 194; 17 INCHES AFT OF FRONT SPAR; CRACK IS .75' IN LENGTH. MARKED. / REPAIRED LEFT HORIZONTAL STABILIZER LOWER SKIN AT STAB STA 194 PER SRM 55-10-01-22-11. REMOVABLE COMPONENT: P/N:186A1000-41; S/N:IC0581
